How Do You Take Your Vitamins/ Supplements?

Discussion in 'Fibromyalgia Main Forum' started by greatgran, May 11, 2009.

  1. greatgran

    greatgran Member

    I have tired to space my vitamins / supplements out but I am taking a pill about every hour .

    I take CoQ10, Vitamin D3, Vitamin C, B Complex, Omega 3, Caltrate, and a Multiple Vitamin/Supplement just wondering if I could combine some of these. My Rx meds are xanax three times a day, bufferin at least once a day, and Biaxin twice a day now for 20 days for a sinus infection. I have a very sensitive stomach but would like to combine a few. Any advice.

    Thanks and God Bless,
  2. 3gs

    3gs New Member

    I take mine medium rare with a baked potato.!

    Sorry had to do that. I take some of mine together(when i remember).
    I think you would have to try and see if combining upsets tummy.
  3. TigerLilea

    TigerLilea Active Member

    I usually take my vits/supps with meals. I personally would take all the individual vitamins and supplements, except the multi, at breakfast, and take the multi with dinner.
    [This Message was Edited on 05/11/2009]
  4. GinnyB

    GinnyB New Member

    Gran, I just posted a message about my problems with supplements. I'm not taking a pill an hour, but I do have the box with 7 days across and 4 times daily down. I forget them about half the time even tho I keep the box on my kitchen countertop. When that happens I combine the next two doses. Don't know if that's helping or hurting. I have gastroparesis--talk about a sensitive stomach!

    Good luck to you whatever you do. We have to stay healthy enough to enjoy those great-grandkids!

    Ginny B
  5. outofstep

    outofstep Member

    You're taking a few things that can be hard on the stomach (vitamin c, bufferin, biaxin) so you probably don't want to take those together. Also, if you take those w/ food or milk that might help w/ the irritation.

    It looks like you could combine all of the supplements so that you could take them all at the same time. You might want to check w/ your dr. though.